# SDR IPXA09655193

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58698
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A POS 9R RBL 8 STATION 1160 DAMAGED 1 INCH CUTOUT.  REPAIRED PER EO B767-5320-32929-A.
